Get your Health question answered in 3 easy steps

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am having vaginal itching, I have taken fluconazole, plz suggest me

I am 25 yr unmarried, having vaginal itching, i have taken fluconazole too but again started,plz suggest me
Tue, 16 Feb 2010
Report Abuse
Question is related to
Drug/Medication
  Anonymous's Response
's  Response

I thing that you should go for both an antifungal and antibacterial treatment. You will need tablets and/or ointment as well. So you should not delay it.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Good evening My name is Tessa, I have a consistence itching of the inner lips of my vagina, first though was yeast infection, i was to the pharmacy, i told her my symptoms, she give me Fluconazole and Gyno- Travogen cream isoconazole nitrate. i drank the fluconazole three days ago and 3 days into using the gyno cream. i am still itching ( not as bad as before). Is this normal? kindly assist.

doctor1 MD

I ve started having sex with my boyfriend and now my vagina hole is itchy. I was a virgin before and he was not, but he doesn t have any studs and we use condoms everytime. I don t have any discharge, or rashes, just the uncomfortable and annoying itch. I used to have a small allergy to latex, could I be allergic to the condom? What should I do?

doctor1 MD

hi!I m 19 years old. I have an itchy vagina. It started last June and it is on and off. like every 2 after 2 mos. It noticed that It just started when I used the always sanitary napkin. I don t know why I have this. can someone help me how to get rid of this and why is this happening to me.

Recent questions on  Fluconazole

doctor1 MD

my scrotum became red and after some days it become paper like so i went to a octor who pescribed me fluconazole and lobate gm a anti fungal cream the infection has healed but the shin joined with the penis head is still red can u suggest me some remedies

doctor1 MD

i hav cuts on my prepuce jst immediately after mastubation.. and it fades away in 2 days.. shwed to a dermatologist he gave fluconazole 150mg single dose and ointment containing clotraimzole+beclomethazone.. its been 3 days now.. the cuts hav faded a little but its still present.. what should i do?

doctor1 MD

I had casual sex a month ago and a few days after felt the head of my penis burning as well as the part between testicles and anus (urethra?). Some days I felt a sensation like urine incontinency and sometimes i detect discharge which looks and feels very much like pre-semen, but I have found that that discharge is mostly after having sex or just an erection.

I consulted a general medician first and a uro-whatever doctor afterwards. The latter made tests for chlamydia (blood test), VIH, Sifilis, and another urine test (I already had one taken with the first sympthoms). Everything was negative/ok, just mucin was high both times. Now, the first doctor recommended a treatment of Ciprofloxacine with some red pills that made me pee orage color, both for a week. The second doctor gave me some 7 pills that were a mixture of Tinidazole (250 mg), Azitromicine (500 mg) and Fluconazole (37.5) and instructed me to buy 3 more for a total 5 days. Since I was not able to get that combined pill in local drugstore I bought last two separated and Metronidazole instead of Tinidazole. I finished the treatment. Pain has mainwhile relieved mostly, but I still see the discharge. Any suggestions?

doctor1 MD

Good day. I have noticed a strongish smell after urinating. The pharmacist said its either a fungal or bacterial infection. Diflucan was suggested, but that would only sort out a fungal infection not a bacterial?? i had been on antibiotics a while ago and my life is very stressful right now due to my mother being ill. In the past I would use Diflucan after antibiotics to get rid of the candida which antibiotics cause. NOw there is only a smell of the urine but no actual discharge.

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...

doctor1 MD

Hello doc my mother has some skin problem

doctor1 MD

I have a persistent yeast infection using fluconasole only takes it away for a day or two at the most. Sounds like nothing but is very uncomfortable. It was triggered when I was required to take 4 amoxicillin before a dental procedure after a knee...